西北农林科技大学理学院
首页
首页» 师资队伍
 

杨变霞

作者:         发布日期:2016-07-19     浏览次数:

     

  

  一、基本信息

  姓名:杨变霞  性别:女

  职称: 讲师

  政治面貌:中共党员

  二、教育背景

  1.2012年9月至2015年12月就读于兰州大学基础数学专业,获理学博士学位;

  2. 2009年9月至2012年6月就读于西北师范大学基础数学专业,获理学硕士学位;

  3. 2005年9月至2009年6月就读西北师范大学数学与应用数学专业,获理学学士学位。

  三、工作经历

  1.2016年3月—至今在西北农林科技大学理学院工作;

  2. 2014年10月—2015年11月赴美国德克萨斯大学泛美分校进修。

  四、研究领域/主要承担课程

  1.研究领域为数学学科非线性分析方向

  2.主要承担:常微分方程课程、偏微分方程课程、线性代数课程

  五、科研成绩

  1. 科研项目( 1项)

  2016年1月1日至2018年12月31日承担题为“分数阶 Laplace 算子的谱理论及其在微分方程中的应用”的博士科研启动基金项目,第1位负责人

  2.发表SCI论文12篇

  1  Bianxia Yang, Hongrui Sun, Zhaosheng Feng,Unilateral Global Bifurcation, Half-Linear Eigenvalues and Constant Sign Solutions for a Fractional Laplace Problem,International Journal of Bifurcation and Chaos, Vol. 27, No. 1 (2017) 1750015 (14 pages);

  2.Bianxia Yang, Hongrui Sun, Zhaosheng Feng, Eigenvalue, unilateral global bifurcation and constant sign solutions for a fractional Laplace problem, International Journal of Bifurcation and Chaos,(25)13(2015),1550183, 17 pages.

  3.Bianxia Yang, Ruyun Ma, Chenghua Gao, Positive periodic solutions ofdelayed differential equations, Applied Mathematics and computation, 218 (2011), no.8,4538-4545;

  4.Bianxia Yang, Hongrui Sun, Periodic Solutions for Semilinear Fourth-Order Differential Inclusions via Nonsmooth Critical Point Theory, Journal of Function Spaces Volume 2014, Article ID 816490, 6 pages;

  5.Bianxia Yang, Existence and multiplicity of positive periodic solutions for first-order singular systems with impulse effects, Electron. J. Differential EquationsVol. 2013 (2013), No. 123, pp. 1-9

  6.Bianxia Yang, Bifurcation from infinity and nodal solutions of quasilinear elliptic differential equations, Electron. J. Differential Equations, Vol. 2014 (2014), No. 13, pp. 1-6

  7.Bianxia Yang, Hongrui Sun, Existence of solution for a fractional differential inclusions via nonsmooth critical point theory, Korean Journal of Mathematics,23 (2015), No. 4, pp. 537–555;

  8.Ruyun Ma, Bianxia Yang, Zhenyan Wang, Positive periodic solutions of first-order delay differential equations with impulses, Applied Mathematics and Computation,219 (2013), no.11,6074–6083;

  9.Ruyun Ma, Bianxia Yang, Zhenyan Wang, Bifurcation of positive periodic solutions of first-order impulsive differential equation, Boundary Value Problem, 2012,2012:83,16pp;

  10.Ruyun Ma, Bianxia Yang, Guowei Dai, Nodal solutions of second-order two-point boundary value problems, Bound. Value Probl. 2012, 2012:13, 10 pp;

  11.Guowei Dai, Haiyan Wang, Bianxia yang, Global bifurcation and positive solution for a class of fully nonlinear problems, Computers and Mathematics with Applications,69 (2015),771–776.

  12  Guowei Dai, Bianxia yang,Positive Answer to Berestycki’s Open Problem on the Unit Ball, Adv. Nonlinear Stud. 2016; 16 (4):3–12.

  六、联系方式

  办公电话:029-8709 2226

  E-mail: yanglina7765309@163.com